# SDR AALA202302083069

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 71,676 hours, 27,169 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: D23613000
- Part serial: MA0939
- Condition: Slow
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF NOSE GEAR WAS SLOW TO RETRACT, MAIN GEARS RETRACTED NORMALLY. ASSOCIATED ECAM N/G NOT UP LOCKED ILLUMINATED AND THEN EXTINGUISHED AS NOSE GEAR RETRACTED APPROXIMATELY 5-10 SECONDS LATER. MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR PER AMM 32-31-16 (AALA202302085159) AND THE NOSE LANDING GEAR ACTUATING CYLINDER PER AMM 32-31-22. (AALA202302083069) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
